Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 25, NWS Albuquerque, NM

May 8, 2016

NWS Albuquerque, NM issued this wind advisory at May 8, 2016, 3:35 AM MDT. It took effect at May 8, 2016, 1:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 8, 2016, 3:35 AM MDT (09:35 UTC)
In effect from
May 8, 2016, 1:00 PM MDT
Expired
May 8, 2016, 7:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

505 
WWUS75 KABQ 080935
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MDT SUN MAY 8 2016

NMZ534>538-081800-
/O.NEW.KABQ.WI.Y.0025.160508T1900Z-160509T0100Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-
335 AM MDT SUN MAY 8 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING. 

* LOCATION...THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW
  MEXICO.

* WINDS...SUSTAINED FROM THE SOUTHWEST AT 25 TO 35 MPH WITH
  OCCASIONAL GUSTS OF 40 TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE LATE MORNING AND
  EARLY AFTERNOON...PEAKING BETWEEN 1 AND 6 PM. WINDS WILL
  DECREASE BY SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE 
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST 
  TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS...
  LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER 
  OR LOFTED IN THE STRONG WINDS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
768 
WWUS75 KABQ 081735
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1135 AM MDT SUN MAY 8 2016

NMZ534>538-090100-
/O.CON.KABQ.WI.Y.0025.160508T1900Z-160509T0100Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-
1135 AM MDT SUN MAY 8 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATION...THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW 
  MEXICO. 

* WINDS...SUSTAINED FROM THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS
  BETWEEN 40 TO 50 MPH.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON. WINDS
  WILL DECREASE BY SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE 
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST 
  TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... 
  LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER 
  OR LOFTED IN THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50
395 
WWUS75 KABQ 090037
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT SUN MAY 8 2016

NMZ534>538-090145-
/O.EXP.KABQ.WI.Y.0025.000000T0000Z-160509T0100Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-
637 PM MDT SUN MAY 8 2016

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

WINDS WILL CONTINUE TO WEAKEN THROUGH EARLY EVENING...SO THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE. THE POTENTIAL EXISTS FOR 50
MPH NORTHWEST WIND GUSTS TO RETURN ON MONDAY AFTERNOON.

$$

44

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 8, 3:25 AM MDT, 10 minutes earlier.

Area forecast discussion, May 8, 3:25 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 AM MDT SUN MAY 8 2016

.SYNOPSIS...
THE VAST AND VIGOROUS LOW PRESSURE SYSTEM OVER THE AMERICAN
SOUTHWEST HAS SEPARATED INTO TWO DISTINCT LOWS...AND THE
SOUTHERNMOST FEATURE WILL GRADUALLY TRACK INTO NEW MEXICO TODAY
AND THIS EVENING. THIS WILL CONTINUE SPREADING COOLER TEMPERATURES
INTO NEW MEXICO WHILE PRECIPITATION IMPACTS THE CENTRAL TO
WESTERN SECTIONS OF THE STATE. BREEZY TO WINDY CONDITIONS WILL
DEVELOP AGAIN TODAY WITH THE STRONGEST WINDS FOUND IN EAST
CENTRAL TO SOUTHEASTERN NEW MEXICO WHERE SOME GUSTS MAY
OCCASIONALLY REACH 50 MPH. THE UPPER LEVEL DISTURBANCES WILL MOVE
OUT BY MONDAY AFTERNOON WITH SOME SHOWERS AND THUNDERSTORMS
PERSISTING IN NORTHERN ZONES OF NEW MEXICO. TEMPERATURES WILL WARM
CLOSER TO NORMAL INTO MONDAY AND TUESDAY...BUT BREEZY TO WINDY
CONDITIONS WILL LINGER.

&&

.DISCUSSION...
THE SOUTHERNMOST LOBE OF VORTICITY AMIDST THE BROADER LOW
PRESSURE SYSTEM WILL IMPACT NM TODAY INTO THE OVERNIGHT. DYNAMIC
COOLING WITH THE COLD POOL ALOFT AND MORE CLOUD COVER WILL YIELD
COOLER HIGH TEMPERATURES FOR MOST LOCATIONS TODAY. LARGE SCALE
ASCENT AHEAD OF THE DISTURBANCE...CURRENTLY IN AZ...WILL SPREAD
SHOWERS AND THUNDERSTORMS INTO WESTERN AND CENTRAL NM.
OVERALL...THE FORECAST ELEMENTS WERE NOT ALTERED TOO MUCH FOR
TODAY AND TONIGHT. EXPECT FAIRLY MEAGER QPF WITH HIGH SNOW LEVELS
MINIMIZING IMPACTS. WINDS WILL STAY STRONG IN THE EAST CENTRAL TO
SOUTHEASTERN PLAINS OF NM WHERE 700MB WINDS WILL BE STRONGEST AT
30-40KT...AND THESE WILL BE JUXTAPOSED OVER A STEEP SURFACE
GRADIENT DUE TO THE PROXIMITY OF THE 995 MB SURFACE LOW. HAVE
OPTED TO ISSUE ANOTHER WIND ADVISORY...FOR THE 3RD DAY IN A ROW
WITH ANOTHER LIKELY NEEDED TOMORROW.

THE FINAL TROUGH AXIS SHOULD BE CROSSING THE EASTERN BORDER OF NM
BY LATE MORNING MONDAY WITH MUCH OF THE DYNAMICS ALOFT BEING
CARRIED EAST OF THE STATE AS IT DOES SO. STILL...SUFFICIENT
OROGRAPHICS AND SOME SUBTLE TRAILING PERTURBATIONS IN THE
NORTHWEST FLOW COULD KEEP SOME SHOWERS/STORMS GOING OVER THE
NORTHERN HIGH TERRAIN ZONES INTO LATE MONDAY. DESPITE THE
NORTHWEST FLOW ALOFT...THE DEPARTING COLD POOL ALOFT WILL HELP
TEMPERATURES WARM UP MONDAY AND A BIT MORE ON TUESDAY. WINDS WILL
AGAIN BE A CONCERN AS THE NORTHWEST FLOW ALOFT REMAINS STRONG
WHILE THE CYCLIC AND SEEMINGLY SEMI-PERMANENT HIGH PLAINS SURFACE
LOW REGENERATES...REINTRODUCING A STOUT SURFACE GRADIENT OVER
CENTRAL TO EASTERN NM.

WHILE NOT AS STRONG AS ON MONDAY...THE SURFACE LOW DOES
REGENERATE AGAIN OVER THE TX/OK PANHANDLES ON TUESDAY...AND
CONSEQUENTLY THE WIND FORECAST FOR TUESDAY AFTERNOON WAS
INCREASED...PRIMARILY IN CENTRAL TO EASTERN ZONES. NORTHERN HIGH
TERRAIN ZONES WILL CONTINUE TO BE FAVORED FOR ANY PRECIPITATION ON
WEDNESDAY AS ANOTHER TROUGH CROSSES THE CENTRAL ROCKIES WITH THE
BEST LIFT/DYNAMICS STAYING NORTH OF NM.

ON WEDNESDAY THE FLOW ALOFT WILL BE QUASI-ZONAL WITH THE
AFOREMENTIONED CENTRAL ROCKIES TROUGH MOVING INTO THE FAR NORTHERN
GREAT PLAINS AND SENDING DOWN A COLD FRONT THAT WILL BACK INTO
NORTHEASTERN NM. SOME TENUOUS FRONTOGENETICAL FORCING AND UPSLOPE
COULD INDUCE A FEW SHOWERS OVER NORTHEAST NM WEDNESDAY AND
WEDNESDAY NIGHT.

THE SURFACE FLOW STILL APPEARS TO USHER IN SOME MOISTURE FROM THE
GULF OF MEXICO INTO THE EAST CENTRAL TO SOUTHEASTERN PLAINS ON
THURSDAY. AS THIS PERSISTS SOME MOISTURE IS EVENTUALLY DEPICTED TO
RUN NORTHWARD UP THE SIERRA MADRES OF OLD MEXICO...ENTERING
SOUTHERN NM BY FRIDAY AND POTENTIALLY HANGING AROUND INTO
SATURDAY WHILE ANOTHER COLD FRONT ENTERS THE EASTERN PLAINS FRIDAY
NIGHT. THE EAST APPEARS TO BE FAVORED DURING THIS THURSDAY TO
NEXT WEEKEND TIME FRAME...BUT SOME SHOWERS/STORMS COULD EVEN CREEP
INTO THE SOUTHWESTERN AND PERHAPS WEST CENTRAL MOUNTAINS OF NM.

52

&&

.FIRE WEATHER...

THE SOUTHERN PORTION OF A LARGE UPPER LEVEL LOW PRESSURE CIRCULATION
WILL BEGIN TO AFFECT NEW MEXICO TODAY...WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TO SPREAD OVER THE NORTHWEST HALF TO TWO
THIRDS OF THE FORECAST AREA TODAY THROUGH TONIGHT. FAVORED AREAS FOR
WETTING PRECIPITATION TO BE THE HIGHER TERRAIN OF THE NORTHERN AND
WESTERN MTS BUT IT STILL MAY BE MORE LOCALIZED.

IN CONTRAST...VERY DRY AIR REMAINS OVER MUCH OF THE EASTERN PLAINS
AND MIDDLE RGV EARLY THIS MORNING. SOUTHWEST TO WEST WINDS ARE
EXPECTED TO STRENGTHEN AGAIN TODAY BUT WILL BE FOCUSED ALONG AND
EAST OF THE PECOS AND OVER THE EAST CENTRAL PLAINS. COMBO OF LOW RH
AND STRONG WINDS STILL PAINTS CRITICAL CONDITIONS OVER MUCH OF THE
EASTERN PLAINS THIS AFTERNOON BUT TREND OF GENERALLY BELOW AVERAGE
HIGHS AND MODERATING HAINES PRECLUDE ISSUANCE OF A FIRE WEATHER
WATCH.

RH VALUES INCREASE OVERALL TONIGHT AND MONDAY. THE UPPER LOW WILL
MOVE OUT OF THE AREA AND INTO THE UPPER MIDWEST MONDAY...SHIFTING
THE MAIN FOCUS FOR SPOTTY SHOWERS AND STORMS TO THE NORTHWEST AND
NORTH CENTRAL. THIS WILL LEAVE NM UNDER A NORTHWEST FLOW ALOFT...AND
MODELS CONTINUE TO STRENGTHEN THE WINDS BOTH ALOFT AND AT THE
SURFACE FROM THE FARMINGTON AREA THRU ALBUQUERQUE AND SOUTHEASTWARD.
THERE COULD BE SOME GUSTS TO AROUND 55 MPH ESPECIALLY ALONG THE
INTERSTATE 25 CORRIDOR FROM THE CLINES CORNERS AREA TO THE TEXAS
BORDER. HOWEVER...DUE TO HIGHER RH AND NEAR TO BELOW AVERAGE
HIGHS...CRITICAL CONDITIONS LOOK TO BE LIMITED AT BEST TO THE
SOUTHERN PORTION OF THE EAST CENTRAL PLAINS. WILL KEEP MONITORING
TRENDS BUT AT THIS TIME NOT ANTICIPATING A WATCH OR WARNING.

TUESDAY WILL SEE A FEW SHOWERS OR STORMS ACROSS THE NORTHERN THIRD
OF THE STATE...AS STRONGER WINDS ALOFT ASSOCIATED WITH ANOTHER UPPER
LOW OVER THE NORTHERN/CENTRAL ROCKIES...BRUSH NORTHERN NEW MEXICO.
CONSEQUENTLY TUESDAY/S WIND FORECAST HAS INCREASED A LITTLE.
COMBINED WITH HIGHS 5 TO NEARLY 10 DEGREES ABOVE AVERAGE...SPOTTY
CRITICAL CONDITIONS COULD DEVELOP OVER THE NORTHEAST/EAST CENTRAL
PLAINS IN THE AFTERNOON. THIS UPPER LOW WILL PUSH A COLD FRONT INTO
EASTERN NEW MEXICO TUESDAY NIGHT/WEDNESDAY. LOW LEVEL MOISTURE WILL
INCREASE IN THE WAKE OF THE FRONT...AND SLOSH BACK AND FORTH FOR THE
REST OF THE WEEK...AS ANOTHER COLD FRONT IS SCHEDULED FOR FRIDAY
NIGHT/SATURDAY. A FEW SHOWERS AND STORMS COULD ERUPT ALONG THE
FRONTAL/MOIST/DRY BOUNDARY WEDNESDAY NIGHT INTO THURSDAY NIGHT. A
STRONGER RETURN OF LOW LEVEL MOISTURE COULD OCCUR LATER IN THE
WEEK...SEEPING WEST OF THE CENTRAL MT CHAIN. BUT IN GENERAL THE
WEST...PARTICULARLY THE FAR NORTHWEST/WEST CENTRAL...SHOULD REMAIN
PRETTY DRY UNDER A RIDGE OR NORTHWEST FLOW...WHILE MOISTURE
PERIODICALLY INCREASES/DECREASES EAST OF THE CENTRAL MT CHAIN. NO
SIGNIFICANT STORMS ARE DEPICTED OUT IN THE EXTENDED PERIOD
THOUGH...AND AFTER NEXT TUESDAY...NO WIDESPREAD CRITICAL CONDITIONS
APPEAR IN THE GRIDS. WITH THE EXCEPTION OF THE COLD FRONTS...HIGHS
WILL BE ABOVE AVERAGE...AND RECOVER RATHER QUICKLY IN THE EAST IN
THE WAKE OF THE FRONTS. VENT RATES REMAIN GOOD TO EXCELLENT UNTIL AT
LEAST NEXT TUESDAY OR WEDNESDAY.

&&

.AVIATION...
06Z TAF CYCLE
ON SUNDAY MORNING...SHOWERS AND A FEW TSTMS WILL DEVELOP ACROSS
NW NM. SHRA AND TSRA WILL EXPAND IN COVERAGE ACROSS CENTRAL AND
WESTERN NM THROUGH THE DAY...INITIALLY OVER THE HIGH TERRAIN...
BUT WILL MOVE OVER VALLEYS LATE IN THE AFTN. HARD TO PINPOINT
TIMING OF TS...SO HANDLED WITH VCSH FOR NOW...BUT LATER SHIFTS
MAY NEED TO ADD TS MENTION. W TO SW WINDS WILL ALSO INCREASE AGAIN
LATE SUNDAY MORNING...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE
AREA WHERE GUSTS NEAR 35KT AGAIN BE LIKELY. WINDS WILL RELAX AND
STORMS WILL SLOWLY DIMINISH SUNDAY EVENING.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  42  71  46 /  20  50  20  10
DULCE...........................  57  31  61  33 /  40  70  50  20
CUBA............................  60  35  63  36 /  40  50  40  20
GALLUP..........................  60  38  68  40 /  30  30  10   5
EL MORRO........................  58  33  63  35 /  30  30  10   0
GRANTS..........................  63  39  68  39 /  30  20  10   0
QUEMADO.........................  59  35  65  37 /  40  30   5   0
GLENWOOD........................  66  39  72  43 /  10   5   0   0
CHAMA...........................  53  28  57  31 /  50  70  60  20
LOS ALAMOS......................  58  42  63  47 /  50  40  30  10
PECOS...........................  61  36  66  40 /  10  20  20   5
CERRO/QUESTA....................  58  33  60  33 /  40  40  40  10
RED RIVER.......................  47  29  50  31 /  50  50  60  20
ANGEL FIRE......................  50  26  53  28 /  30  30  40  10
TAOS............................  59  33  63  37 /  20  20  30  10
MORA............................  58  36  60  40 /  30  20  20   5
ESPANOLA........................  65  37  69  42 /  30  20  10   5
SANTA FE........................  63  39  68  45 /  20  20  30   5
SANTA FE AIRPORT................  65  38  70  44 /  20  20  20   5
ALBUQUERQUE FOOTHILLS...........  67  41  72  51 /  20  20   5   0
ALBUQUERQUE HEIGHTS.............  69  43  74  53 /  20  20   5   0
ALBUQUERQUE VALLEY..............  70  40  76  50 /  20  20   5   0
ALBUQUERQUE WEST MESA...........  69  41  74  50 /  20  20   5   0
LOS LUNAS.......................  70  41  76  45 /  20  10   5   0
RIO RANCHO......................  68  42  73  48 /  20  20   5   0
SOCORRO.........................  72  46  79  50 /  30  20   5   0
SANDIA PARK/CEDAR CREST.........  63  38  66  43 /  20  30  10   0
TIJERAS.........................  66  39  70  44 /  20  20  10   0
MORIARTY/ESTANCIA...............  69  37  72  39 /  10  10  10   0
CLINES CORNERS..................  64  38  66  43 /  10  10   5   0
GRAN QUIVIRA....................  65  40  70  44 /  10  10   5   0
CARRIZOZO.......................  68  41  76  47 /   5  10   0   0
RUIDOSO.........................  61  38  69  41 /  10   5   5   0
CAPULIN.........................  67  36  69  39 /  20   5  10  10
RATON...........................  68  37  71  40 /  20   5  20  10
SPRINGER........................  69  37  72  43 /  10   5   5   5
LAS VEGAS.......................  64  40  68  42 /  10   5   5   0
CLAYTON.........................  75  44  74  46 /   5   0   0   0
ROY.............................  70  39  73  43 /   5   0   0   0
CONCHAS.........................  78  49  81  51 /   5   0   0   0
SANTA ROSA......................  76  47  79  50 /   0   0   0   0
TUCUMCARI.......................  82  48  84  50 /   0   0   0   0
CLOVIS..........................  78  47  79  51 /   0   0   0   0
PORTALES........................  78  47  80  52 /   0   0   0   0
FORT SUMNER.....................  77  49  81  52 /   0   0   0   0
ROSWELL.........................  83  48  84  52 /   0   0   0   0
PICACHO.........................  74  44  79  51 /   5   0   0   0
ELK.............................  68  39  73  45 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... NMZ534>538.

&&

52
Hazardous weather outlook, May 7, 4:46 AM MDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 AM MDT SAT MAY 7 2016

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
446 AM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL DEVELOP TODAY...IMPACTING EASTERN AND ESPECIALLY
NORTHEASTERN NEW MEXICO. SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH
WILL BE COMMON WITH OCCASIONAL GUSTS OF 40 TO 50 MPH IN THE
EASTERN HALF OF THE STATE.

DUE TO DRY CONDITIONS AND LOWERING HUMIDITY...CRITICAL FIRE
WEATHER WILL IMPACT THE EASTERN PLAINS OF NEW MEXICO TODAY AND
INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME STRONG WINDS WILL BE POSSIBLE AGAIN ON SUNDAY AND
MONDAY...PARTICULARLY IN CENTRAL TO EASTERN SECTIONS OF NEW
MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.